# SDR TRBA20120927003

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR72
- Aircraft serial: 420
- Aircraft time: 32,441 hours, 35,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4873, CREW REPORTED THE MAIN ENTRY EMERGENCY LIGHT NOT BRIGHT ENOUGH.  ACFT REMOVED FROM SERVICE.  R & R THE MAIN ENTRY LIGHT IAW JIC 33-50-00.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
